| Catalog Number |
RBY2C1857 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a transjugular intrahepatic portosystemic shunt (tips) procedure to treat varices using ruby coils.During the procedure, a ruby coil would not advance past the hub of a lantern delivery microcatheter (lantern); therefore, it was removed.The procedure was completed using additional ruby coils and the same lantern.There was no report of an adverse effect to the patient.